# SDR SWIA2017110643958

- Difficulty date: September 16, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 29,298 hours, 28,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN SCRATCHED 3 X .02 X .003 INCHES BETWEEN BS 605 & 621, STRINGERS 14 AND 15R.  REPAIRED IAW SRM.
